# SDR F3LA2024041100048

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N604FR
- Make and model: Airbus A321-271NX
- Aircraft serial: 11086
- Aircraft time: 4,500 hours, 1,929 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,500 hours, 1,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Fumes
- Location: Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT GROUNDED DUE TO ISSUE. REF LP428383, ITEM 3: AC VERY STRONG FUME EVENT. FUME EVENT BEGINNING IN AFT CABIN THEN FWD CABIN. LITTLE TO NO FUME IN COCKPIT. COMPLIED WITH "ELIMINATION OF ODOR" QRH. TURNED OFF PACK 2. PACK 2 OFF CLEARED FUMES IMMEDIATELY. EVENT BEGAN AT 12,000 FEET, ENGINES IDLE.  CORRECTIVE ACTION: PERFORMED LEVEL B REMOVAL OF THE CONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM(ECS). STAGE 1 AND 2 CLEANING OF THE ECS GOOD. ALL OPS TEST GOOD. A/C OKAY TO CONTINUE. IAW AMM 21-00-00-615-803-A.
